Joint distribution of the cover time and the last visited point of finite Markov chains

Takuya Ohwa, Tomoyuki Shirai

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)

Abstract

We consider a Markov chain on a finite state space and obtain an expression of the joint distribution of the cover time and the last point visited by the Markov chain. As a corollary, we obtain the spectral representation of the distribution of the cover time.

Original languageEnglish
Pages (from-to)281-292
Number of pages12
JournalKyushu Journal of Mathematics
Volume62
Issue number1
DOIs
Publication statusPublished - 2008

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Joint distribution of the cover time and the last visited point of finite Markov chains'. Together they form a unique fingerprint.

Cite this